CASE PRESENTATION: Three weeks after starting rosuvastatin, this 64-year-old male ex-smoker began to have severe myalgias, dyspnea and orthopnea. Although his serum CK was normal, his myalgias were attributed to the statin and it was discontinued. Cardiac causes of orthopnea were ruled out. He was started on co-enzyme Q10 and received a short course of oral steroids; which helped his muscle pain, but did not resolve his dyspnea or orthopnea. Pulmonary function testing showed mixed obstruction and restriction with impaired respiratory muscle strength (PE Max 62% and PI Max 32% predicted). Sitting and supine vital capacity showed a drop in vital capacity from 3.2 L while sitting to 1.1 L while supine, a 67% drop. Nerve conduction studies and electromyography (EMG) in the upper and lower extremities were normal. EMG of intercostal and thoracic paravertebral muscles was normal. Phrenic nerve studies showed normal latency but small amplitude compound muscle action potentials bilaterally. EMG of the right diaphragm was abnormal and consistent with myopathy. The patient has been treated on an ongoing basis with somatostatin and an aerobic exercise program, with some recovery of his diaphragmatic function (FVC 2.3L (60%) sitting, 2.7L (58%) supine, 26% drop). We plan to initiate inspiratory muscle training.